×

Found 9 Documents (Results 1–9)

Some properties of Sobolev orthogonal polynomials associated with Chebyshev polynomials of the second kind. (English) Zbl 1519.42028

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 259-273 (2021).
MSC:  42C05 33C45 46E35
PDFBibTeX XMLCite
Full Text: DOI

Estimates for some convolution operators with singularities in their kernels on a sphere with applications. (English. Russian original) Zbl 06357742

Russ. Math. 58, No. 1, 1-13 (2014); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2014, No. 1, 3-16 (2014).
MSC:  47-XX 33-XX
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

all top 3

Main Field

Software